I’m broadly interested in mathematical logic and adjacent areas, and most of my work is in model theory, specifically around generic/random structures (in various senses).
For more details about my current work, see my research statement.


  1. Interpolative fusions II: Preservation results (with Minh Chieu Tran and Erik Walsberg). (arXiv)
  2. Properly ergodic structures (with Nate Ackerman, Cameron Freer, and Rehana Patel). (arXiv)
  3. A New Kim’s Lemma (with Nicholas Ramsey), to appear in Model Theory. (arXiv)
  4. Three surprising instances of dividing (with Gabriel Conant), to appear in Journal of Symbolic Logic. (arXiv)


  1. Invariant measures in simple and in small theories (with Artem Chernikov, Ehud Hrushovski, Krzysztof Krupinski, Slavko Moconja, Anand Pillay, and Nicholas Ramsey), Journal of Mathematical Logic, Volume 23, Issue 02, August 2023, Article No. 2250025. (arXiv)
  2. Examples of weak amalgamation classes (with Adam Krawczyk, Wiesław Kubiś, and Aristotelis Panagiotopoulos), Mathematical Logic Quarterly, Volume 68, Issue 2, May 2022, pp. 178–188. (arXiv)
  3. The almost sure theory of finite metric spaces (with Isaac Goldbring and Bradd Hart), Bulletin of the London Mathematical Society, Volume 53, Issue 6, December 2021,  pp. 1740-1748. (arXiv)
  4. Exploring the landscape of relational syllogistic logics (with Lawrence S. Moss), The Review of Symbolic Logic, Volume 14, Issue 3, September 2021, pp. 728-765. (arXiv)
  5. Higher dimensional obstructions for star reductions (with Aristotelis Panagiotopoulos), Fundamenta Mathematicae, Volume 255, Number 2, 2021, pp. 209-230. (arXiv)
  6. Interpolative fusions (with Minh Chieu Tran and Erik Walsberg), Journal of Mathematical Logic, Volume 21, Issue 2, August 2021, Article No. 2150010. (arXiv)
  7. Tameness in least fixed-point logic and McColm’s conjecture (with Siddharth Bhaskar), Logical Methods in Computer Science, Volume 17, Issue 1, January 2021. (arXiv)
  8. Logics for sizes with union or intersection (with Caleb Kisby, Saúl A. Blanco, and Lawrence S. Moss), presented at AAAI-20 (Thirty-Fourth AAAI Conference on Artificial Intelligence), Feburary 2020. (pdf)
  9. Independence in generic incidence structures (with Gabriel Conant), Journal of Symbolic Logic, Volume 84, Issue 2, June 2019, pp. 750-780. (arXiv)
  10. Disjoint n-amalgamation and pseudofinite countably categorical theories, Notre Dame Journal of Formal Logic, Volume 60, Number 1 (2019), pp. 139-160. (arXiv)
  11. Generic expansion and Skolemization in NSOP1 theories (with Nicholas Ramsey), Annals of Pure and Applied Logic, Volume 169, Issue 8, August 2018, pp. 755-774. (arXiv)
  12. All and only (with Lawrence S. Moss), in Partiality and Underspecification in Information, Languages, and Knowledge, ed. Henning Christiansen, M. Dolores Jiménez-López, Roussanka Loukanova, and Lawrence S. Moss. Cambridge Scholars Publishing, 2017, pp. 189-218. (pdf)
  13. Actions arising from intersection and union (with Lawrence Valby), Journal of Logic, Language and Information, Volume 25, Issue 2, June 2016, pp. 139-161. (arXiv)
  14. A Myhill-Nerode theorem for automata with advice (with Sasha Rubin, John Sheridan, and Ben Zax), in Proceedings GandALF 2012, ed. Marco Faella and Aniello Murano, EPTCS Volume 96, 2012, pp. 238-246. (arXiv)
  15. Chains of distributions, hierarchical Bayesian models and Benford’s Law (with Dennis Jang, Jung Uk Kang, Jun Kudo, and Steven J. Miller), Journal of Algebra, Number Theory: Advances and Applications, Volume 1, Number 1, March 2009, pp. 37-60. (arXiv)

PhD Thesis: Infinitary limits of finite structures, UC Berkeley, Spring 2016. Advisor: Thomas Scanlon. (pdf)